Home>People>Faculty

WANG Lizhong
Associate Professor
lwang@math.pku.edu.cn
Phone :86-10-62756393
Office :1470W

Education

 Ph.D., Capital Normal University, 2001.

 M.S., Capital Normal University, 1998.

 B.S., Hebei Normal University, 1995.


Research Interests

Representation theory of finite groups, Triangulated categories, Fusion systems, Finite simple groups.  (MathSciNet)

Selected Publications

  • Lizhong Wang, Jiping Zhang,  Stable Green equivalences in bounded derived categories. J. Pure Appl. Algebra 220 (2016), no. 10, 3498–3513.
  • Lizhong Wang, Jiping Zhang Orbital characters and their applications. J. Pure Appl. Algebra 219 (2015), no. 1, 121–141.
  • Baoshan Wang, ; Lizhong Wang,  Jiping Zhang, On non-intersections of p -subgroups. J. Algebra 341 (2011), 246–249
  • Michler, Gerhard O.; Lizhong Wang, Another uniqueness proof of the Dickson simple group G 2 (3) . Algebra Colloq. 18 (2011), no. 2, 181–210.